# SDR UALA2012091805276

- Difficulty date: September 18, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,839 hours, 12,581 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS.  DUE TO LOW FUEL FLOW TO THE LEFT ENGINE.  LEFT INDICATED 23 AND RIGHT WAS 12.3.  ALL OTHER INDICATIONS NORMAL.  NO TIME FOR TROUBLESHOOTING. SIMMONDS FQIS P/N S345N001-032 NOT INSTALLED. DENSITOMETERS NOT DISCONNECTED.  FOUND FUEL FLOW WIRE HARNESS CHAFFING TO GRD AT ONE O'CLOCK POS. REPAIRED IAW 20-10-13 REPOSITIONED HARNESS CLAMP.
